MAUDE Adverse Event Report: NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 39565-65
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 37712, serial#: (b)(4), implanted: (b)(6) 2011, explanted: (b)(6) 2016, product type: implantable neurostimulator.Product id: 37712, serial/lot #: (b)(4), ubd: 14-jul-2012, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient implanted for failed back surgery syndrome and spinal pain.The patient reported that their implantable neurostimulator (ins) was already removed, however some parts of the lead were still implanted because it is not functioning.They noted that the procedure was done in (b)(6) 2013, but the patient could not recall the exact date.No further complications or patient symptoms were reported or anticipated.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the consumer.It was reported that the patient weight at the time of the event was 156 pounds.

Brand Name
SPECIFY
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key9611553
Report Number6000153-2020-00002
Device Sequence Number2677766
Product Code LGW
UDI-Device Identifier00613994560322
UDI-Public00613994560322
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2015
Device Model Number39565-65
Device Catalogue Number39565-65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient Age70 YR
Patient Weight71